Outer factorizations in one and several variables

  1. Lookup NU author(s)
  2. Dr Michael Dritschel
Author(s)Dritschel MA, Woerdeman HJ
Publication type Article
JournalTransactions of the American Mathematical Society
Year2005
Volume357
Issue11
Pages4661-4679
ISSN (print)0002-9947
ISSN (electronic)1088-6850
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Mathematical Society
URLhttp://dx.doi.org/10.1090/S0002-9947-05-03814-6
DOI10.1090/S0002-9947-05-03814-6
Actions    Link to this publication